Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solvability of semilinear equations with compact perturbations of operators of monotone type

Author: Zhengyuan Guan
Journal: Proc. Amer. Math. Soc. 121 (1994), 93-102
MSC: Primary 47H15; Secondary 47H05, 47H11
MathSciNet review: 1174492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The solvability of the equation $ Au - Tu + Cu = f$ is studied under various assumptions of monotonicity and compactness on the operators A, T, and C, which map subsets of a reflexive Banach space X into its dual space. It is nowhere assumed that X possesses a Schauder basis or that the operator T is positive definite and selfadjoint. The results extend and/or improve recent results obtained by Chen, Kartsatos and Mabry, and Kesavan.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 47H05, 47H11

Retrieve articles in all journals with MSC: 47H15, 47H05, 47H11

Additional Information

PII: S 0002-9939(1994)1174492-4
Keywords: Semilinear equations, monotone operators, compact perturbations
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia